# SDR AALA20050098

- Difficulty date: February 7, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N226AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49176
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 19d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - AFT EMERGENCY ESCAPE PATH LIGHT AT SEAT 19D INOPERATIVE.  REPLACED AFT EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT 19D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
